# SDR SWAA2024021547071

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO- FOUND CORROSION AROUND NUTPLATES ON FLOOR TO SIDEWALL SUPPORT BEAM 867 TO 887 ; LBL 21; WL 128 CORRECTION-AFT CARGO; FOUND CORROSION AROUND NUTPLATES ON FLOOR TO SIDEWALL SUPPORT BEAM BS 867 TO 887 WL 150 RBL 21.<[01] VERIFIED STEP 1;3 COMPLETE.;[02] PARTIAL STEP 2-4 AND 5;[03] REMOVED AND REPLACED AFT CARGO FLOOR TO SIDEWALL SUPPORT BS 867 TO BS 887; RBL21 WL 150 IAW SRM 51-40-02 AND DWG 146A7502 REV: - DUE TO FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; FIG 103; DETAIL E.;[04] VERIFIED.
